# SDR 96FDEA01433

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 652163586
- Condition: Delamination
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0175 AND 001, RT WING O/B MID FLAP T/E WEDGE DELAMINATED MARKED.  *S/D*  REMOVED AND REPLACED DAMAGED SKIN ON RT WING O/B MID FLAP T/E WEDGE IAW FDEA SRM 51-40-6.
